# SDR MASA20211213619

- Difficulty date: December 8, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MM69035146005
- Part serial: NA
- Condition: Dented
- Location: Fs104-1051 Str22
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE LOWER SKIN PANEL WAS FOUND WITH A DENT. PERFORMED PERMANENT REPAIR IAW CRJ?/9 53-61-01. DEFECT LOCATION : FS 1047-FS 1051, STGR. 22L - STGR. 23L
